EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 2, No. 1, pp. 79-104 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Initial - Boundary Value Problem for Equations of Generalized Newtonian Incompressible Fluid

E. Zadrzynska

Institute of Mathematics
and Operation Research
Military University of Technology
S. Kaliskiego 2
01-489 Warsaw, Poland

Abstract: In the paper the existence theorem for a initial - boundary problem with the Neumann type boundary condition to equations of the motion of a generalized newtonian incompressible fluid is proved. Moreover, for a special case of a non-newtonian fluid uniqueness of a solution is proved, as well.

Keywords: Non-newtonian incompressible fluid, initial-boundary valueproblem, local and global existence

Classification (MSC2000): 35Q35, 76D99

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition